# SDR FDEA201205231940

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 70,184 hours, 22,448 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, ON SELECTING FLAPS TO 20, FLAPS STOPPED AT APPROXIMATELY 17.  RECEIVED T/E FLAP DISAGREE ALERT.  RAN QRH, LANDED WITH FLAPS 20.  LANDING  UNEVENTFUL.  FLAP SYS RETURNED TO NORMAL. FLAPS CYCLED NUMEROUS TIMES.  NO FAULTS COULD BE DUPLICATED.  NR 1, 2, & 3 FSEU SHOWED NO CURRENT FAULTS IAW MM  27-51-00-5.  NO EICAS MESSAGES EVER SHOWN TO CREW OR MC.  NO HISTORY OF FLAPS IN THE LAST 90  DAYS. NO FURTHER ACTION REQUIRED AT THIS TIME.
